Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 112, NWS Houston/Galveston, TX

June 30, 2015Harris County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 30, 2015, 5:58 PM CDT for Harris County, Texas. It was in force for 92 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 5:58 PM CDT (22:58 UTC)
Expired
Jun 30, 2015, 7:30 PM CDT
In force
92 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

County Harris County, TX

The radar

The Houston radar (KHGX), 35 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 6:40 PM CDTFLASH FLOOD2 Sse Houston, TXNUMEROUS ROADS AND FEEDER ROADS ARE FLOODED AND IMPASSABLE IN AND AROUND THE HOUSTON AREA.
Jun 30, 6:43 PM CDTFLASH FLOOD2 S Houston, TXWATER COVERING STREET AND APPROACHING STRUCTURES NEAR INTERSECTION OF WEST ALABAMA STREET AND MONTROSE BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3789 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3789 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WGUS54 KHGX 302258
FFWHGX
TXC201-010030-
/O.NEW.KHGX.FF.W.0112.150630T2258Z-150701T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
558 PM CDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 730 PM CDT
    
* AT 555 PM CDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY 
  CLUSTER OF THUNDERSTORM PRODUCING VERY HEAVY RAIN ACROSS PARTS OF 
  THE WARNED AREA. THE STORMS ARE PRODUCING RAINFALL RATES OF 2 TO 4 
  INCHES PER HOUR...AND HAVE THE POTENTIAL TO PRODUCE ANOTHER 2 TO 4 
  INCHES BEFORE 730 PM IF THEY PERSIST. THIS WILL LEAD TO FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PASADENA...DEER PARK...SOUTH HOUSTON...BELLAIRE...WEST UNIVERSITY
  PLACE...GALENA PARK...JACINTO CITY...HUNTERS CREEK VILLAGE...PINEY
  POINT VILLAGE...ASTRODOME AREA...SPRING VALLEY...GREATER FIFTH
  WARD...FOURTH WARD...NEARTOWN / MONTROSE...SECOND WARD...GREATER
  EASTWOOD...DOWNTOWN HOUSTON...GREATER HEIGHTS...NEAR NORTHSIDE
  HOUSTON AND GREENWAY / UPPER KIRBY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2962 9545 2979 9552 2990 9524 2973 9511
      2965 9508

$$
2 follow-up statements
113 
WGUS74 KHGX 302343
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
643 PM CDT TUE JUN 30 2015

TXC201-010030-
/O.CON.KHGX.FF.W.0112.000000T0000Z-150701T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRIS TX-
643 PM CDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN HARRIS COUNTY...

AT 639 PM CDT...DOPPLER RADAR INDICATED NEARLY STATIONARY SHOWERS 
AND THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS PARTS OF THE WARNED 
AREA WITH RAIN RATES OF 2 TO 3 INCHES PER HOUR COMMON ACROSS THE 
HOUSTON AREA...ESPECIALLY INSIDE THE INTERSTATE 610 LOOP. DOPPLER 
RADAR INDICATES THAT UP TO 5 INCHES OF RAIN HAS FALLEN ACROSS 
PORTIONS OF THE WARNED AREA. AN ADDITIONAL 2 TO 4 INCHES WILL BE 
POSSIBLE IF ACTIVITY HOLDS TOGETHER AND CONTINUES TO SHOW LITTLE 
MOVEMENT.

DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADS!

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PASADENA...DEER PARK...SOUTH HOUSTON...BELLAIRE...WEST UNIVERSITY
PLACE...GALENA PARK...JACINTO CITY...HUNTERS CREEK VILLAGE...PINEY
POINT VILLAGE...ASTRODOME AREA...SPRING VALLEY...GREATER FIFTH
WARD...FOURTH WARD...NEARTOWN / MONTROSE...SECOND WARD...GREATER
EASTWOOD...DOWNTOWN HOUSTON...GREATER HEIGHTS...NEAR NORTHSIDE
HOUSTON AND GREENWAY / UPPER KIRBY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2962 9545 2979 9552 2990 9524 2973 9511
      2965 9508

$$
292 
WGUS74 KHGX 010016
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
716 PM CDT TUE JUN 30 2015

TXC201-010030-
/O.CON.KHGX.FF.W.0112.000000T0000Z-150701T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRIS TX-
716 PM CDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN HARRIS COUNTY...

AT 710 PM CDT...DOPPLER RADAR INDICATED SHOWER AND THUNDERSTORM 
INTENSITY SIGNIFICANTLY DECREASING ACROSS THE FLASH FLOOD WARNING 
AREA. THIS TREND IS EXPECTED TO CONTINUE WITH JUST LIGHT TO MODERATE 
RAINS ANTICIPATED UNTIL DISSIPATING OVER THE NEXT FEW HOURS. THE  
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 730 PM CDT.
  
ACCORDING TO THE HARRIS COUNTY FLOOD WARNING SYSTEM...RAINFALL 
TOTALS OF 3 TO 4 INCHES FELL IN JUST TWO HOURS ACROSS THE AREA WHICH 
CAUSED FLASH FLOODING. ALTHOUGH THE WARNING WILL BE ALLOWED TO 
EXPIRE AT 730 PM...WATER LEVELS WILL BE SLOW TO RECEDE AND MOTORISTS 
ARE URGED TO USE EXTREME CAUTION AS THEY ATTEMPT TO REACH THEIR 
DESTINATIONS THIS EVENING.

SOME LOCATIONS THAT EXPERIENCE SOME FLOODING INCLUDED... 
PASADENA...DEER PARK...SOUTH HOUSTON...BELLAIRE...WEST UNIVERSITY 
PLACE...GALENA PARK...JACINTO CITY...HUNTERS CREEK VILLAGE...PINEY 
POINT VILLAGE...ASTRODOME AREA...SPRING VALLEY...GREATER FIFTH 
WARD...FOURTH WARD...NEARTOWN / MONTROSE...SECOND WARD...GREATER 
EASTWOOD...DOWNTOWN HOUSTON...GREATER HEIGHTS...NEAR NORTHSIDE 
HOUSTON AND GREENWAY / UPPER KIRBY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2962 9545 2979 9552 2990 9524 2973 9511
      2965 9508

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:14 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 30, 3:14 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
314 PM CDT TUE JUN 30 2015

.DISCUSSION...
RATHER ACTIVE SEABREEZE THIS AFTN GIVEN THE ADDITION OF OUTFLOWS
AND SUCH FROM THE STORMS MOVING UP FROM THE LOWER TX COAST (MOST-
LY) AND FROM NORTH TX (TO A LESSER DEGREE). ATTM STILL EXPECTING
THIS ACTIVITY TO DISSIPATE THIS EVENING WITH THE LOSS OF DAYTIME
HEATING. WE SHOULD SEE YET ANOTHER ROUND OF STORMS TOMORROW WITH
THE SEABREEZE/HEATING...BUT WILL BE KEEPING AN EYE ON THE CONTIN-
UED ACTIVITY OVER THE WRN GULF. AS PER SATELLITE AND RADAR LOOPS
THERE IS STILL QUITE A BIT OF MOISTURE/ENERGY IN THAT REGION AND
POSSIBLY A FEW WAVES COMING IN FROM THE NORTH AS WELL.

MODELS TRYING TO DRY THINGS OUT ACROSS SE TX THURS/FRI AS THE UP-
PER RIDGE IS PROGGED TO BRIEFLY EXTEND DOWN FROM THE NW AND PWAT
NUMBERS LOWER A BIT. WHILE NOT VERY CONFIDENT WITH THIS PROPOSED
SOLUTION WILL GOT AHEAD AND LEAN THAT WAY FOR NOW. OTHERWISE THE
RETREAT OF THE UPPER RIDGE AND ANOTHER SURGE OF GULF MOISTURE ON
SAT/SUN WILL HELP TO INCREASE POPS ONCE AGAIN. 41

&&

.MARINE...
TODAY IS EVIDENCE THAT ANY SUMMER DAY CAN BE AN ACTIVE MARITIME
WEATHER DAY DUE TO BEING WITHIN THIS RESIDENT WARM AND HUMID AIR
MASS. THUNDERSTORM TRIGGERING FROM OUTFLOW WIND GUST FRONTS
ORIGINATING FROM A LARGE AREA OF THUNDERSTORMS OFF THE NORTHEASTERN
MEXICO COASTLINE...HAVE INITIATED TODAY'S WESTERN GULF STORMS...WIND
GUSTS OF GREATER THAN 35 KTS CAN BE EXPECTED WITHIN OR AROUND THESE
STORM DOWNDRAFTS. STORM AND SHOWER ACTIVITY WILL BLOSSOM ONCE AGAIN
IN SUBSEQUENT DAYS AS DISTURBANCES ORIGINATING FROM THE SOUTHERN
GULF/BAY OF CAMPECHE TRAVEL NORTHWARD AROUND THE WESTERN PERIPHERY
OF CENTRAL GULF-CENTERED SURFACE RIDGING. BACKGROUND WINDS WILL
REMAIN LIGHT ONSHORE DURING THE AFTERNOON...PICK UP TO AROUND 15
KNOTS OVER OPEN GULF WATERS/GULF FACING COAST OVERNIGHT. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      76  92  76  92  76 /  20  20  20  10  10
HOUSTON (IAH)              76  93  76  93  76 /  30  30  20  10  10
GALVESTON (GLS)            81  88  81  88  81 /  30  30  20  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 30, 3:55 AM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
355 AM CDT TUE JUN 30 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-010900-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
355 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHEAST TEXAS TODAY. THE MAIN IMPACTS WILL BE CLOUD-TO-GROUND
LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS IN THE
STRONGER STORMS. OTHERWISE...PORTIONS OF THE TRINITY RIVER WILL
CONTINUE IN FLOOD TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MAINLY SCATTERED DAYTIME SHOWERS AND THUNDERSTORMS ARE EXPECTED
EACH DAY. THE MAIN HAZARD WILL BE CLOUD-TO-GROUND LIGHTNING...
GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS IN THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ330-335-350-355-370-375-010900-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
355 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER
THE BAYS AND COASTAL WATERS THIS MORNING AND AGAIN OVERNIGHT. THE
MAIN IMPACTS WILL BE CLOUD-TO-WATER LIGHTNING...GUSTY WINDS...AND
BRIEF HEAVY DOWNPOURS LIMITING VISIBILITY TO 1 NAUTICAL MILE OR
LESS IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 30, 4:45 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
445 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     MARINE TSTM WIND 13 E BAYOU VISTA        29.36N  94.73W
06/30/2015  M44 MPH          GMZ355             TX   PORTS

            WIND GUST WAS MEASURED AT NORTH JETTY PORTS SITE.

&&

EVENT NUMBER HGX1500418

42
Local storm report, Jun 30, 4:50 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
450 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     MARINE TSTM WIND 1 SW SURFSIDE BEACH     28.94N  95.30W
06/30/2015  M44 MPH          BRAZORIA           TX   MESONET

            WIND GUST WAS MEASURED AT WEATHERFLOW SITE.

&&

EVENT NUMBER HGX1500419

42
Local storm report, Jun 30, 4:56 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
456 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     MARINE TSTM WIND 19 E SAN LEON           29.47N  94.62W
06/30/2015  M46 MPH          GALVESTON          TX   MESONET

            WIND GUST WAS MEASURED AT CRAB LAKE WEATHERFLOW SITE.

&&

EVENT NUMBER HGX1500420

42
Local storm report, Jun 30, 5:01 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
501 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     MARINE TSTM WIND 13 E BAYOU VISTA        29.36N  94.73W
06/30/2015  M43 MPH          GMZ355             TX   PORTS

            WIND GUST WAS MEASURED AT NORTH JETTY PORTS SITE.

&&

EVENT NUMBER HGX1500421

42
Local storm report, Jun 30, 5:03 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     MARINE TSTM WIND 19 E SAN LEON           29.47N  94.62W
06/30/2015  M43 MPH          GALVESTON          TX   MESONET

            WIND GUST WAS MEASURED AT CRAB LAKE WEATHERFLOW SITE.

&&

EVENT NUMBER HGX1500422

42
Local storm report, Jun 30, 5:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
524 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     MARINE TSTM WIND 19 E SAN LEON           29.49N  94.62W
06/30/2015  M39 MPH          GMZ335             TX   MESONET

            WIND GUST WAS MEASURED AT CRAB LAKE WEATHERFLOW SITE.

&&

EVENT NUMBER HGX1500423

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:07 AM CDTSpecial Marine WarningHGX53 min
Jun 30, 12:45 PM CDTSpecial Marine WarningHGX30 min
Jun 30, 1:04 PM CDTSpecial Marine WarningHGX41 min
Jun 30, 1:19 PM CDTSpecial Weather StatementHGXChambers26 min
Jun 30, 1:55 PM CDTSpecial Marine WarningHGX65 min
Jun 30, 2:34 PM CDTSpecial Weather StatementHGXLiberty41 min
Jun 30, 3:00 PM CDTSpecial Marine WarningHGX60 min
Jun 30, 3:18 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery3 hr
Jun 30, 3:49 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery116 min
Jun 30, 4:01 PM CDTSpecial Marine WarningHGX59 min
Jun 30, 4:31 PM CDTSpecial Weather StatementHGXHarris44 min
Jun 30, 4:55 PM CDTSpecial Marine WarningHGX50 min
Jun 30, 5:14 PM CDTAreal Flood AdvisoryHGXGrimes, Montgomery, Waller61 min
Jun 30, 5:20 PM CDTAreal Flood AdvisoryHGXChambers, Harris55 min
Jun 30, 6:13 PM CDTAreal Flood AdvisoryHGXChambers, Harris62 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.